The Algebraic and Geometric Classification of Associative Algebras of Dimension Five.
Manuscripta mathematica, Tome 27 (1979), pp. 81-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1979__27_154605,
author = {Guerino Mazzola},
title = {The {Algebraic} and {Geometric} {Classification} of {Associative} {Algebras} of {Dimension} {Five.}},
journal = {Manuscripta mathematica},
pages = {81--102},
year = {1979},
volume = {27},
zbl = {0446.16033},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__27_154605/}
}
Guerino Mazzola. The Algebraic and Geometric Classification of Associative Algebras of Dimension Five.. Manuscripta mathematica, Tome 27 (1979), pp. 81-102. http://geodesic.mathdoc.fr/item/MM2_1979__27_154605/